# SDR ABXA040183

- Difficulty date: May 11, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 38,510 hours, 41,155 cycles
- Engine: Pwa JT8D1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Link
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT VIBRATES AT 320 KTS AT LOW ALTITUDE CLIMB AND CRUISE REGARDLESS OF POWER SETTINGS.  REPLACED RT WING TO STRUCTURE TRAILING LINKS AND HARDWARE DUE TO EXCESSIVE MOVEMENT IAW MM 20-10, 20-15 & 20-16.
